Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Matrix assignments and an associated $ \min \max$ problem

Author: T. A. Porsching
Journal: Math. Comp. 17 (1963), 81-84
MSC: Primary 05.25
MathSciNet review: 0148567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, ``On representatives of subsets,'' J. London Math. Soc. 10, 1935, p. 26-30.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society